# SDR MZZA99198

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH BY .5 INCH AREA CORROSION WAS FOUND S-29L KEEL BEAM OUTBOARD FLANGE AT BS 950 PLUS 14.  THE CORRODED KEEL BEAM OUTBOARD FLANGE WAS TRIMMED AND REPAIRED PER B727 SB 53-0179. (M)
